On Euclidean corrections for non-Euclidean dissimilarities

Duin, Robert P.W.; Pekalska, Elzbieta; Harol, Artsiom; Lee, Wan-Jui; Bunke, Horst (2008). On Euclidean corrections for non-Euclidean dissimilarities. In: da Vitoria Lobo, Niels; Kasparis, Takis; Roli, Fabio; Kwok, James T.; Georgiopoulos, Michael; Anagnostopoulos, Georgios C.; Loog, Marco (eds.) Structural, Syntactic, and Statistical Pattern Recognition. Joint IAPR International Workshop, SSPR & SPR 2008, Orlando, USA, December 4-6, 2008. Proceedings. Lecture Notes in Computer Science: Vol. 5342 (pp. 551-561). Heidelberg: Springer Verlag 10.1007/978-3-540-89689-0_59

Full text not available from this repository. (Request a copy)

Item Type: Book Section (Book Chapter)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Bunke, Horst
Series: Lecture Notes in Computer Science
Publisher: Springer Verlag
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 04 May 2014 23:26
Publisher DOI: 10.1007/978-3-540-89689-0_59
Web of Science ID: 000263676700055
URI: http://boris.unibe.ch/id/eprint/36799 (FactScience: 206200)

Actions (login required)

Edit item Edit item
Provide Feedback